So did Trimix...and couldn't stand the ache that came with it...switched to Bimix (last 12 months)...and it worked well at 15-20 units...but last 3 vials...I have had to go to 30, 40 and the last injection of 50 didn't give me the very hard 3.5 hr erections I had previously (3 different vials...none out-of-date (i.e. 28 days old after 1st use) and from different batches) anyone else had this experience? Could it be a problem that the Pharmacy is having? Or more likely building up a resistance to the Bimix?
Bimix resistance? or Pharmacy? - Erectile Dysfunct...
Bimix resistance? or Pharmacy?
I was on trimix to and was noticing a pain (burning) I never did step down to the bimix I gave it up all together because it started causing me deformities on my penis. Not like a bend or curvature but actual indentions my urologist said it was from Trimix. I wished I had never used it. I lost almost 2 inches in length and along with these deformities I have two hard spots on my penis one one top of the shaft and one one the side. The wife says she can’t notice them but I do. All these meds have some side effects. I used trimix for maybe a year. I wished I had never used them. It’s destroyed my confidence and my sex life. I’m only 54 and I used to have a great sex life. Anyway. Didn’t mean to get off topic but just be cautious
Switched to trimix with less alprostadil to reduce the ache. Worked for a 4 hour rock hard erection, but still a background ache...less...but there.
What ache are you talking about...... afterwards
The ache that lasts through the entire time you have the erection. I tried trimix with lower levels of alprostadil (which causes the ache) but the ache was still present the entire 4 hours of the erection.
I definitely don't want 4 hours 🤣🤣
I concur with the pain and it's for the duration. ( 3hours with ice packs) Definitely sux and it is just not worth it. I worked (sic) thru it a couple of times just to prove to myself I still had muscle memory. My PHARMacist wants me to try BIMIX with the addition of some atropine instead of PGE. My doctor is rejecting the suggestion and has yet to tell me why. The pharmacist has been much more communicative than the doctor who appears to be too busy. Any luck with the atropine from anyone??